# SDR ZKFR2011131600002

- Difficulty date: October 16, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Filed by: Professional Jet Center Aircraft Maintenance, LLC, repair station ZKFR180L
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 612 hours, 389 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: 4E51142
- Part serial: 0009
- Condition: Inoperative
- Location: Sink Drain
- Part time: 612 hours, 389 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY DRAIN INOPERATIVE AT SINK AND COFFEE MAKER.  FOUND HEATED DRAIN LINE IS NOT HEATING UP.
